# SDR 201310310002

- Difficulty date: October 30, 2013
- Submitted: November 20, 2013
- Operation: General aviation
- Aircraft: V3HGO
- Make and model: Cessna 208B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER NINTY FIVE LANDINGS, PILOT FELT THE TIRE GO FLAT WHILE ON TAXI AND PRE TAKE OFF ROLL. ABORTED TAKE OFF.
